MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL NEEDLE COMPONENT; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL LLC EPIDURAL NEEDLE COMPONENT; ANESTHESIA CONDUCTION KIT
Catalog Number AN-02017
Medical Device Problem Codes Material Twisted/Bent (2981); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our last batch of needles are "bending" when the physician is using them, and this did not happen before".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
EPIDURAL NEEDLE COMPONENT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23540648
Report Number9680794-2025-00943
Device Sequence Number13205355
Product Code CAZ
UDI-Device Identifier50801902126615
UDI-Public(01)50801902126615(11)250421(17)270331(10)13F25D0008(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K884552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAN-02017
Device Lot Number13F25D0008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown